# SDR DALA1141589227

- Difficulty date: October 15, 2006
- Submitted: June 29, 2011
- Operation: Air carrier
- Aircraft: N927DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53589
- Aircraft time: 19,468 hours, 13,664 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORMED TASK CARD 65034156 CORROSION ON RIGHT TRACK STA 522 & 788 MID CARGO COMPARTMENT SRM 53-30-01 VOL FIG 1.
